# SDR AUS20020471

- Difficulty date: May 23, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 16473301
- Condition: Cracked
- Location: Pneumatic Sys
- Part time: 33,333 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE LP SUPPLY DUCT CRACKED.
